# SDR 2002FA0001101

- Difficulty date: August 22, 2002
- Submitted: September 23, 2002
- Operation: General aviation
- Aircraft: N6643A
- Make and model: Cessna 172
- Aircraft serial: 28743
- Engine: Cont O300*
- System (JASC): 2710 · Aileron Control System
- Part: Hinge Pin
- Part number: 0523807
- Condition: Damaged
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN ANNUAL INSPECTION IT WAS FOUND THAT THE RIGHT OUTBOARD AILERON HINGE PIN HAD COME OUT OF THE HINGE ABOUT 5 INCHES.  ONE COTTER PIN WAS STILL IN PLACE AND THE OTHER COTTER PIN WAS ONLY HALF THERE.
